# SDR SWIA2019102346570

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: None
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH MOD OF 621 PRESSURE BULKHEAD (601R-53-61-1240).  (C-CHECK) RO: 10/21/19. ACCOMPLISHED MOD AT FS621 PRESSURE BULKHEAD IAW REO. WORK ACCOMPLISHED BY AAR.
